MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556021
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Codes Death (1802); Inflammation (1932)
Date of Event 10/01/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(date of event): date of event was approximated to (b)(6) 2019 as no event date was reported.The complainant was unable to report the batch/lot number; manufacture date, and expiration date are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra jagwire guidewire was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure.The procedure date is unknown.According to the complainant, the patient got severe pancreatitis right after the procedure and died.Reportedly, the guidewire was too stiff and caused trauma to the pancreas.The cause of patient's death was unavailable.There were other co-morbidities that possibly led to the event; however, it was not specified.

Brand Name
HYDRA JAGWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9369201
Report Number3005099803-2019-05724
Device Sequence Number14097929
Product Code EZB
UDI-Device Identifier08714729648451
UDI-Public08714729648451
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556021
Device Catalogue Number5602
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;